# SDR 96ZZZX4010

- Difficulty date: July 29, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N350SP
- Make and model: Cessna 402B
- Aircraft serial: 402B0580
- Propeller: Mcauly 3AF32C87
- System (JASC): 6111 · Propeller Blade Section
- Part: Propeller
- Condition: Bearings Dry
- Location: Blade
- Part time: 6,669 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PROPELLER WAS EXPERIENCING SERVICE DIFFICULTIES.  UPON REMOVAL, DISASSEMBLY AND INSPECTION, NOTED ALL OIL BATH PARTS HAD AN EXCESSIVE CLAY-LIKE SLUDGE BUILD-UP.  ALL BEARING RACES WERE VOID OF GREASE AND SEVERELY RUSTED.  THESE FINDINGS WOULD DIRECTLY IMPEDE THE PROPELLERS ABILITY TO CHANGE PITCH.  ROUTINE MAINTENANCE IS RECOMMENDED TO AVOID THIS PROBLEM IN THE FUTURE.
